# SDR DALA1301371521

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 73,330 hours, 11,690 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 491C1313050001
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD THRUST REVERSER AIRSTREAM T/E UPPER FAIRING DAMAGED.  REPAIRED IAW CMM 78-32-00, REPAIR 007, PAGE 603.
